# SDR ASAA2022032837854

- Difficulty date: March 28, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737
- Aircraft serial: 44086
- Aircraft time: 1,683 hours, 517 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: 22064002
- Part serial: 17788
- Condition: Inoperative
- Location: Right Ecs Bay
- Part time: 1,746 hours, 543 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK RT PACK LIGHT ILLUMINATED. IT EXTINGUISHED AFTER A TRIP RESET AND THEN RETURNED. GROUNDED - YES. REMOVED AIR CYCLE MACHINE (RH) PER B737-9 AMM 21-51-04-000-801. FOUND RH ACM CEASED. INSTALLED AIR CYCLE MACHINE REF AMM 21-51-04-400-801 STEP H TO END. OPS CHECK GOOD. AND NO LEAKS NOTED.
